| Catalog Number |
368661 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that bd vacutainer® k2 edta (k2e) 10.8 mg blood collection tubes had foreign matter.